# SDR ASAA2013101996202

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 23,972 hours, 7,186 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Location: Isa/Mach
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAS/MACH INDICATOR GOES BLANK WHEN IN VNAV MODE.  REMAINS ILLUMINATED OTHERWISE.  ACFT GROUNDED.  PERFORMED INSTALLATION TEST OF MODE CENTRAL PANEL IAW AMM TASK 22-11-34-740-801.  ALL TESTS PASS.  PERFORMED DFCS FAULT REVIEW IAW FIM 22-11, TASK 801,  BITE GRP NR 20, NO FAULTS.  NO PREVIOUS HISTORY LAST 30 DAYS.  PERFORMED ADDITIONAL MINIMUM TESTS TO MAINTAIN CAT STATUS AS FOLLOWS DFCS LRU INTERFACE TEST FOR MCP, BITE GP32, IAW AMM REF 22-11-34/501, LAND VERIFY TEST IAW AMM REF 22-11-00/201, BITE GRP49 AND HGS SENSOR TEST FOR FCC/AT IAW SMM REF 34-36-00, ALL TEST PASS.  ACFT REMAINS AUTOLAND AND HGS QUALIFIED, SCREW REFLECTS SAME.
